# SDR DALA2023012400573

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frms 79-80 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26 RT SIDE LOCATED FRMS 79 TO 80 IN THE AFT GALLEY AREA.   INSTALLED A COUPLING STRINGER 26 RH SIDE LOCATED FR79 TO FR80 AT AFT GALLEY AREA.
